# SDR DHL2000717116

- Difficulty date: January 21, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1110
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, PREVIOUS REPAIR AT FLOORBEAM LOWER FLANGE BS 1110 RBL 15.5 TO LBL 37.  CUT OUT PREV REPAIR, INSTALLED NEW REPAIR FROM LBL 38 TO RBL 0 PER AVITAS EO 14 BY 3.5, N/R 3750.
